# SDR REXA2019062601048

- Difficulty date: June 26, 2019
- Submitted: July 8, 2019
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 13,567 hours, 9,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: SH670319821
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON SCUFF PLATE SUPPORTS INCLUDING ANGLES BTW FS=319 / 349 AND RBL 39 AT INTERNAL SURROUND STRUCTURE OF GALLEY SERVICE DOOR (CPAX) (SM). SUMMARY: CORROSION LEVEL 2 ON SCUFF PLATE SUPPORTS INCLUDING ANGLES BTW FS=319 / 349 AND RBL 39 AT INTERNAL SURROUND STRUCTURE OF GALLEY SERVICE DOOR WERE REPLACED PER SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. ANGLE, P/N SH670-32040-2.
